# SDR REXA2020111200744

- Difficulty date: November 8, 2020
- Submitted: November 12, 2020
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 27,588 hours, 18,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGENCY LIGHTS INOPERABLE.  REMOVED AND REPLACED EMERGENCY BATTERY PACK AT LOCATION PS35, IAW CRJ-900 AMM 33-51-17.  OPERATIONS CHECK GOOD AT THIS TIME.
